Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Redrock20 is offline Junior Member
    Join Date
    Feb 2005
    Posts
    69

    Stinging sensation with Equi

    Hey guys. Got a question. Did an injection of Equi in my shoulder and got a stinging/burning sensation afterward especially if I rub that area. Is this abnormal? It has happened to me with Equi before. Anyone know anything about this? . . . . Just to let you know, the Equi is 200mg/cc and is made by Dencall labs. Thanks.

  2. #2
    Redrock20 is offline Junior Member
    Join Date
    Feb 2005
    Posts
    69
    Can anyone help with this?

  3. #3
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    Never had any sort of discomfort injecting EQ. Maybe you damaged a nerve or ruptured a blood vessel.

    I wouldn't worry about it as you won't be able to feel it even happened in a few days.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •